Varieties in block theory

Linckelmann, M. (1999). Varieties in block theory. Journal of Algebra, 215(2), pp. 460-480. doi: 10.1006/jabr.1998.7724

[img]
Preview
PDF
Download (213kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1914

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics